# SDR CHQ00033

- Difficulty date: October 18, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N146
- Make and model: Saab SF340A
- Aircraft serial: 146
- Aircraft time: 25,805 hours, 28,323 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT PROP OIL PRESSURE LIGHT-0-PRESSURE.
